# SDR AALA201709129013

- Difficulty date: September 9, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 58,871 hours, 14,537 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Part number: 411N25807SP
- Condition: Inoperative
- Location: L2 Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ESCAPE SLIDE ARMED INDICATOR WILL NOT ARM PROPERLY.  ARM INDICATOR WILL NOT POP OUT TO ARMED POSITION.  SLIDE LIGHT FUNCTIONS PROPERLY.  REMOVED AND REPLACED ARM-DISARM MECHANISM ASSEMBLY IAW AMM 52-11-20.  OPS CHECKED GOOD.
